MathSciNet Relay Station
MathSciNet bibliographic data
MR732343 (85j:58089) 58F10 (30D05 58F20)
Mañé, R.; Sad, P.; Sullivan, D. On the dynamics of rational maps. Ann. Sci. École Norm. Sup. (4) 16 (1983), no. 2, 193–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement